Table of contents, Bernoulli Journal, vol. 6, no. 6 (2000)

Full-text: Open access


Table of contents, Bernoulli Journal, vol. 6, no. 6 (2000)

Favourite sites, favourite values and jump sizes for random walk and Brownian motion; Authors: Endre Csáki,, Pál Révész, Zhan Shi

A large-deviation principle for random evolution equations; Authors: Mohamed Mellouk

Comparison of stochastic Volterra equations; Authors: Guillermo Ferreyra, Padamanbhan Sundar

A note on hyperbolic von Mises distributions; Authors: Jean-Claude Gruet

A large-deviation principle for Dirichlet posteriors; Authors: Ayalvadi J. Ganesh, Neil O'connell

On reduction of finite-sample variance by extended Latin hypercube sampling; Authors: Nobuaki Hoshino, Akimichi Takemura

Stochastic volatility models as hidden Markov models and statistical applications; Authors: Valentine Genon-Catalot, Thierry Jeantheau, Catherine Larédo

Exponential-polynomial families and the term structure of interest rates; Authors: Damir Filipovic

The central limit theorem under censoring; Authors: Michael G. Akritas

Minimal sufficient statistics in location-scale parameter models; Authors: Lutz Mattner

Article information

Bernoulli, Volume 6, Number 6 (2000).

First available in Project Euclid: 5 April 2004

Permanent link to this document